MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (SMALL) PACK OF 10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (SMALL) PACK OF 10; DRESSING,WOUND,OCCLUSIVE
Model Number 66021306
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dressings were opened by the sales representative and glued to a holder for a demonstration presentation.Some dressings do not even stick to the holder because the silicone remains on the removable plastic part of the device.No patient was involved in this event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: we have now concluded our investigation for the complaint received.The device used in treatment has not been returned for evaluation.The photo provided confirms a relationship between the device and the reported event.Silicone remained on the carrier paper reducing adhesion, with the root cause identified as a raw material issue.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history review found further instances of the reported event, currently being monitored, with actions being taken to reduce further instances.This investigation is now complete with no further action deemed necessary at this stage.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.We will continue to monitor for any adverse trends relating to this product range.

Brand Name
ALLEVYN LIFE SACRUM (SMALL) PACK OF 10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10667624
Report Number8043484-2020-03184
Device Sequence Number17039320
Product Code NAD
UDI-Device Identifier05000223481421
UDI-Public05000223481421
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66021306
Device Catalogue Number66801306
Device Lot Number201912
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1